Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

134 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for consistent lower abdominal pain

Answered by
Dr.
Dr. Vivek Chail

Radiologist

Practicing since :2002

Answered : 6541 Questions

default
Posted on Mon, 1 Sep 2014 in Abdominal Pain
Question: lower abdominal pain on lower left side. consistent for 2 weeks
doctor
Answered by Dr. Vivek Chail 21 minutes later
Brief Answer:
You may have conditions with kidney/ bowel/ ovary

Detailed Answer:
Hi XXXX,
Thanks for writing inn to us.

I have read through your query in details.
A pain in the left lower abdomen can have many causes including a stone in the left kidney/ ureter, infection or inflammation of the large bowel or any condition involving your ovary on the left side.

It is important to know if you have been having any of the above mentioned conditions in the past as they can have a recurrence. Any surgical history in the past may be relevant.

I suggest you get clinically examined by a surgeon and then proceed to get an ultrasound scan to give a better idea of the condition causing the pain.

Please feel free to correct any oversight in my interpretation of your problems and discuss them in detail as per your requirements.

Hope your query is answered.
Do write back if you have any doubts.

Regards,
Dr.Vivek
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Medical Topics

Recent questions on  Abdominal pain

doctor1 MD

Dr, Patta,I am a 20-year-old male with Crohn s Disease. I have ulcers near my terminal ileum, and this past week I have been experiencing rectal bleeding when I have bowel movements. I am scheduled to have a Remicade treatment on Wednesday, but I am missing work due to the Crohn s pain and nausea. Is there any way I can stop the bleeding? It is making me feel miserable. Thank you.

doctor1 MD

last tuesday i woke up in the morning with non stop explosive diarrhea...it was pure liquid. so the doc did blood samples/ rectal exam and found blood. i had excruciatin abdominal pain the next day so they did a ct scan and found nothing. the very next day i was extremely constipated for almost 5 days. then, i gave a stool sample yesterday mornin and they found a small indicator of some kinda infection. they prescribed me cipro and flagyl after the stool sample (because i had high white blood cell counts from my blood sample/ plus what they saw in my stool). this morning when i woke up i had the worst diarrhea i ve ever had. ever. it s nothing but pure liquid and i ve had it about 17 times already. it started out reddish/ orange and now its like neon yellow. i feel like ive released about 10 lbs of stool/ body fluid so far. it comes out in big gushes each time. plus i felt faint, nauseated, had abdominal pain and chills this mornin too. what s wrong with me?

doctor1 MD

i have several things going on. I am fatigue all the time joint pain all the time and have had mucus in my stool and have bowel movements moments after i eat. They been going on for at least a year but my doctor has never done any test. Should i be concerend

doctor1 MD

Greetings all. I m curious what the outcome would be if I quit Trazodone. I went on it after brain surgery in 2002. My 2nd under the knife, 2 other times prior underwent radiation procedure. Also between 2000-2002 times were dramatic, Mom long time suffered from same thing(nf2), died a month prior to the 2002 surgery. After awaking from that surgery and becoming paralysed entirely on left side of face, I was in a panic state of mind. That panic started a year prior after my second gamma knife surgery. Didn t realize back then, but thinking back, there was a few times where to panic came out through speech. Moving on..I was put on 25mg of trazodone, didn t do much, or last long. Then 50mg. That did it, and I ve been on it every since. I started to feel the panic/anxiety in 2010 and have been dealing with it ever since. I had two minor facial procedures (eyelid surgery) in 2012, and that kind of tip me over the boiling point. I had 2 full blown panic attacks. There were caused by abdominal pain. Very very painful. I ve always thought it was ulcer, but i m not so sure, it s almost like the sink is clogged? all the gas, acid, everything just gets stuck and doesn t move. I had it a few times when i was 17. After a year+ trying to figure it out, I quit coffee after supper and that stopped it. It took about 8-12 months to get over the affects of those attacks. I d always find myself tense, my hands would always clench up, or grabbing my shirt without even knowing. Same goes with other muscles. Only thing that remains is when I do something like house work, moving furniture, mow lawn etc. , my lips will be very red. the panicky feeling is under control for the most part. But after those attacks it just feels not that far away. If i ever need surgery I m gonna definitely seek max trazodone or something. with all this said, is trazodone even working any more? does the body over time develop resistance against it. It didn t calm me down one bit when I had those minor surgeries, or every day since 2011. what im wondering is if i quit, will the panic increase and become unbearable or no change? if i do need more surgery in future I will seek help, but nowadays manageable. I wondering if the 50 mg is still helping out. Mike

doctor1 MD

My husband got very nauseated and extremely sweaty while urinating. He also got shaky. This happened once before about 5 years ago. What could cause this?

doctor1 MD

I'm having slight bleeding when I urinate and also light vaginal bleeding . I am also having slight abdominal pain . I had cervical cancer and had to have a complete hysterectomy 36 years ago in which they removed my uterus, 1 ovary and cervix. ....

doctor1 MD

Hi doctor so my partner and i had a baby 8 and a half months ago we were using condoms as protection. I have underacfive thyroid . We decided last month or so to leave contraception and have our second child. My periods past two months have been...